# SDR UIEA2020030900419

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 368530095379219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET BEHIND FWD LOWER CORNER SEAL DEPRESSOR IS CRACKED.( REMOVED AND REPLACED ATTACH BRACKET BEHIND FWD LOWER CORNER SEAL DEPRESSOR IAW B767 SRM 51-40-02. )
